# SDR IPXA2016060304192

- Difficulty date: May 11, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E SKIN HAS CHAFE DAMAGE AT L/E BS XOS 673 TO 703.  REPAIRED CHAFED LT WING L/E SKIN AT BS XOS 673 TO 703 IAW VT-SAA EA 011-5740-01-A6281, REV. I/R AND EO MD11-5730-60889-A.
